Juan B. Seoane Sepúlveda

Professor of Mathematics; Associate Dean for International Relations (Mathematics) at the Universidad Complutense de Madrid
Department of Mathematical Analysis
Universidad Complutense de Madrid and Instituto de Matemática Interdisciplinar (IMI), Spain
E-mail: jseoane@ucm.es
Page: http://www.icmat.es/juan.seoane

Fieldsof interest:

Real Analysis, Complex Analysis, Functional Analysis, History of Mathematics, Set Theory, Number Theory, Lineability and Spaceability, Operator Theory, Hypercyclicity and chaos for linear operators.

Recent publications:

Bernal-González, Luis; Pellegrino, Daniel; Seoane-Sepúlveda, Juan B. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. (N.S.) 51 (2014), no. 1, 71–130.

Enflo, Per H.; Gurariy, Vladimir I.; Seoane-Sepúlveda, Juan B. Some results and open questions on spaceability in function spaces. Trans. Amer. Math. Soc. 366 (2014), no. 2, 611–625.

Enflo, Per H.; Gurariy, Vladimir I.; Seoane-Sepúlveda, Juan B. On Montgomery’s conjecture and the distribution of Dirichlet sums. J. Funct. Anal. 267 (2014), no. 4, 1241–1255.

Cariello, Daniel; Seoane-Sepúlveda, Juan B., Basic sequences and spaceability in ℓp spaces. J. Funct. Anal. 266 (2014), no. 6, 3797–3814.

Bayart, Frédéric; Pellegrino, Daniel; Seoane-Sepúlveda, Juan B. The Bohr radius of the n-dimensional polydisk is equivalent to \sqrt{(log n)/n}. Adv. Math. 264 (2014), 726–746.

Albuquerque, N.; Bayart, F.; Pellegrino, D.; Seoane-Sepúlveda, J. B. Sharp generalizations of the multilinear Bohnenblust-Hille inequality. J. Funct. Anal. 266 (2014), no. 6, 3726–3740.

Nuñez-Alarcón, D.; Pellegrino, D.; Seoane-Sepúlveda, J. B.; Serrano-Rodríguez, D. M. There exist multilinear Bohnenblust-Hille constants (C_n)_n with lim_n (Cn+1 − Cn)=0. J. Funct. Anal. 264 (2013), no. 2, 429–463.

Nuñez-Alarcón, D.; Pellegrino, D.; Seoane-Sepúlveda, J. B. On the Bohnenblust-Hille inequality and a variant of Littlewood’s 4/3 inequality. J. Funct. Anal. 264 (2013), no. 1, 326–336.

Diniz, D.; Muñoz-Fernández, G. A.; Pellegrino, D.; Seoane-Sepúlveda, J. B. The asymptotic growth of the constants in the Bohnenblust-Hille inequality is optimal. J Funct. Anal. 263 (2012), no. 2, 415–428.

Pellegrino, Daniel; Santos, Joedson; Seoane-Sepúlveda, Juan B. Some techniques on nonlinear analysis and applications. Adv. Math. 229 (2012), no. 2, 1235–1265.